Aspro Clear contains aspirin in an effervescent tablet form. Aspro Clear is pleasant to take and starts to work quickly as it forms a completely clear solution, ready to be absorbed as soon as you drink it.
Each tablet is totally soluble for rapid absorption to give fast and effective temporary relief from:
- Migraine headache
- Inflammation associated with muscular aches and pains
- Rheumatic and arthritic pain
- Cold and flu symptoms
- Sore throat
- Period pain
- Reduces fever
Adults and children over 12 years:
Take 2-3 tablets dissolved in half a glass of water every 4 hours as necessary.
Do not exceed 13 tablets in 24 hours unless directed by a doctor.
Do not take for more than 10 days
Each tablet contains: Aspirin 300mg, Sodium150mg.
Contains saccharin sodium.
Do not give to children under 12 years of age except on doctor's advice.
Consult a doctor before giving this medication to children or teenagers with chickenpox, influenza or fever.
Do not use in the presence of asthma, a stomach ulcer, if you are pregnant or if you are taking anticoagulant medication, unless advised by your doctor. Do not take if you are allergic to asprin.
This preparation is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged use without medical supervision could be harmful.
Should not be taken by persons on low sodium diets.
Always read the label. Use only as directed. Incorrect use could be harmful. See your doctor if symptoms persist.
Standard Parcels (under 3kg) over $99 = FREE!
We offer Express Shipping for parcels up to 3kg
Parcels under 1kg = $9.95
Parcels arrive within 3-7 business days.